Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 6 (2001), Issue 8, Pages 441-488
http://dx.doi.org/10.1155/S1085337501000586

Factor spaces and implications on Kirchhoff equations with clamped boundary conditions

Department of Mathematics, University of Virginia, Charlottesville, VA 22904, USA

Received 18 June 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irena Lasiecka and Roberto Triggiani, “Factor spaces and implications on Kirchhoff equations with clamped boundary conditions,” Abstract and Applied Analysis, vol. 6, no. 8, pp. 441-488, 2001. doi:10.1155/S1085337501000586